Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A decomposition theory for unitary representations of locally compact groups


Author: John Ernest
Journal: Bull. Amer. Math. Soc. 67 (1961), 385-388
DOI: https://doi.org/10.1090/S0002-9904-1961-10629-0
MathSciNet review: 0130930
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertien, Paris, Gauthier-Villars, 1957. MR 94722
  • 2. J. M. G. Fell, The dual spaces of C*-algebras, Trans. Amer. Math. Soc. vol. 94 (1960) pp. 365-403. MR 146681
  • 3. A. Guichardet, Sur un problème posé par G. W. Mackey, C. R. Acad. Sci. Paris vol. 250 (1960) pp. 962-963. MR 110027
  • 4. G. W. Mackey, On induced representations of groups. Amer. J. Math. vol. 73 (1951) pp. 576-592. MR 42420
  • 5. G. W. Mackey, Induced representations of locally compact groups, II. The Frobenius reciprocity theorem, Ann. of Math. vol. 58 (1953) pp. 193-221. MR 56611
  • 6. G. W. Mackey, Borel structure in groups and their duals, Trans. Amer. Math. Soc. vol. 85 (1957) pp. 134-165. MR 89999
  • 7. G. W. Mackey, Unitary representations of group extensions. I, Acta Math. vol. 99 (1958) pp. 265-311. MR 98328
  • 8. F. I. Mautner, Unitary representations of locally compact groups. I, Ann. of Math. vol. 51 (1950) pp. 1-25. MR 32650
  • 9. M. A. Naimark, Factor-representations of a locally compact group, Soviet Math. Dokl. vol. 1 (1960) pp. 1064-1066. MR 124752
  • 10. J. von Neumann, On rings of operators. Reduction theory, Ann. of Math. vol. 50 (1949) pp. 401-485. MR 29101
  • 11. I. E. Segal, Decompositions of operator algebras. I and II, Memoirs Amer. Math. Soc., no. 9, 1951. MR 44749


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10629-0

American Mathematical Society